Hi...what u have may be a form of tinnitus....u can get both a ringing or a buzzing like sound that can be maddening especially with out other sounds so night can be the worst.
Are u on ne pain meds? or have nething else going on? Many NSAIDS can cause these issues.....
Have u been to a Dr to get checked?
Alternative theory is you’re about to astral project. Lookup exit symptoms for astral projection. This is pretty common. This started happening to me but I knew what it was since I meditate a lot then this started happening in my sleep and I had researched it. If you think you want to go that road lookup exit techniques for astral projection or OBE. Otherwise I’m sure some meds will screw you up enough for the progress to stop. Could happen if you pray, meditate or are a vegetarian. I see this a lot on medical boards then people see a neurologist for no reason. Not all things require a doctor. Sorry to necropost.